CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Klebanov-I-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: G
Number of items: 1.

G

Gubser, S. S. and Gukov, S. and Klebanov, I. R. et al. (2001) The Hagedorn transition in noncommutative open string theory. Journal of Mathematical Physics, 42 (7). pp. 2749-2764. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:GUBjmp01

This list was generated on Fri Sep 25 01:23:36 2020 PDT.